Embedding punctured lens spaces in four-manifolds.
Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 169-191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1996__71_2_140395,
author = {A.L. Edmonds and Ch. Livingston},
title = {Embedding punctured lens spaces in four-manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {169--191},
year = {1996},
volume = {71},
number = {2},
zbl = {0864.57022},
url = {http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140395/}
}
A.L. Edmonds; Ch. Livingston. Embedding punctured lens spaces in four-manifolds.. Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 169-191. http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140395/